MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3.Date of event the exact date of the event is unknown, estimated.
 
Event or Problem Description
It was reported that during an ureteroscopy, the physician was injured in his hands by the fiber.The burn was located on the hand near the wrist and was considered mild severe.The procedure was completed with another fiber without patient complications.Also, an additional intervention was requested.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3.Date of event updated.
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed and the reported allegation in this complaint has not been confirmed.Visual analysis of the returned fiber showed that the fiber was in good condition, additionally.The fiber was functionally tested with the hene (helium-neon) laser fixture, no signs of breakage along the length of the fiber.Microscope inspection identified no visual or functional failures.During functional testing, the aim beam was bright and round.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.According to the device instructions for use (ifu): inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement and a damaged fiber may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room.Based on the information available the cause that contributed to the reported event cannot be established.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description

Brand Name
LUMENIS MOSES 365 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23696728
Report Number2124215-2025-82028
Device Sequence Number16046237
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)271230(10)11742504
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0011742504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/02/2025
01/30/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/23/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown